# SDR 99ZZZX3629

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154C
- Make and model: Gulstm G1159
- Aircraft serial: 253
- System (JASC): 2434 · DC Generator-Alternator
- Part: Ground Pad
- Part number: 1159AV2046713
- Condition: Burnt
- Location: Generator
- Part time: 5,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DC GENERATOR WOULD OCCASSIONALLY TRIP OFF-LINE DURING A GROUND RUN-UP.  FOUND THE LEFT GENERATOR SHUNT GROUND PAD MELTED AND BURNT.  GROUND PAD HAD RECENTLY BEEN REMOVED BY AN OUTSIDE MAINT FACILITY (AT CUSTOMER REQUEST) TO CHECK IT AND SHUNT FOR CORROSION.  BOTH SHUNT AND GROUND PAD WERE IN GOOD CONDITION.  IT APPEARS EITHER THE BOLT SECURING THE GROUND PAD TO THE SHUNT WAS NOT TORQUED OR THE GROUND PAD WAS NOT MATED FLUSH WITH THE SHUNT BEFORE ALL SECURING HARDWARE FOR THE SHUNT AND GROUND PAD WERE TIGHTENED.
